# SDR DL738070756

- Difficulty date: June 20, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 23,207 hours, 10,105 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A34005
- Condition: Gouged
- Location: Fs 904 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT STUCK BY GROUND EQUIP AT FS 904, S-23R LAP JOINT.  SKIN CUT OUT, DOUBLER INSTALLED.  UNDERLYING STRUCTURE REMOVED AND REPLACED.
